# SDR SWIA201439652

- Difficulty date: October 6, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 +128 VERTICAL POST AT BL 0 IS CRACKED ON LT SIDE AFT RADIUS.  C-CHECK, R & R VERTICAL POST IAW REO.
